MAUDE Adverse Event Report: I-SENS INC. GLUCOCARD SHINE XL BLOOD GLUCOSE MONITORING SYSTEM

I-SENS INC. GLUCOCARD SHINE XL BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505NAA
Medical Device Problem Codes Incorrect Measurement (1383); Low Readings (2460)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
I-sens retrieved the complaint meter and analyzed the cause of incorrect reading.The result of control solution test, with returned meter and normal strip, was 86mg/dl which was lower than standard range(n: 116~174mg/dl).As a result of disassembling a meter, the counter pin was displaced and it caused of contact failure with connector pin and test strip.In the memory, there were 51 data saved so it should have been displaced during use.When the connector pin is displaced or foreign substance is flowed into the connector, the contact between meter's connector and strip is unstable.It will affect electrical current and may be resulted in low reading.
 
Event or Problem Description
Caller has owned meter since february.Customer says no matter what she does, meter will always give a reading of 95mg/dl.She says she knows how to use the meter.I asked her if she would like to perform a blood test with me and she said she had just done it since she was out working all day and reading was once again 95mg/dl.

Brand Name
GLUCOCARD SHINE XL BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS INC.
43, banpo-daero, 28-gil
seocho-gu
seoul, 06646
KS  06646
MDR Report Key10299811
Report Number3005621222-2020-00004
Device Sequence Number19477139
Product Code NBW
UDI-Device Identifier00015482540500
UDI-Public(01)00015482542108,(01)00015482540500
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083468
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/05/2021
Device Model NumberGM505NAA
Device Catalogue Number542110
Device Lot NumberRA03PAN2R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2020
Initial Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1